# SDR ASAA0945027

- Difficulty date: April 7, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 37,008 hours, 20,302 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 654645527C
- Part serial: BN2140
- Condition: Damaged
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON TAB HAS EXPOSED FIBERS UPPER SURFACE I/B END.  REPAIRED PER SRM 57 60 01.
